Alert archive / Wisconsin / Small Craft Advisories in 2026
Small Craft Advisory 13, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 8, 2026, 3:42 AM CST. It took effect at Feb 8, 2026, 10:00 PM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2026, 3:42 AM CST (09:42 UTC)
- In effect from
- Feb 8, 2026, 10:00 PM CST
- Expired
- Feb 10, 2026, 6:00 AM CST
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
138 WHUS73 KGRB 080942 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 342 AM CST Sun Feb 8 2026 LMZ541-542-081745- /O.NEW.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 342 AM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...From 10 PM this evening to 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-081745- /O.NEW.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/ Two Rivers to Sheboygan WI- 342 AM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM CST MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...From 10 PM this evening to 9 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
731 WHUS73 KGRB 081540 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 940 AM CST Sun Feb 8 2026 LMZ541-542-082345- /O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 940 AM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...From 10 PM this evening to 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-082345- /O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/ Two Rivers to Sheboygan WI- 940 AM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 PM CST MONDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...From 10 PM this evening to 9 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
734 WHUS73 KGRB 082131 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 331 PM CST Sun Feb 8 2026 LMZ541-542-090545- /O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 331 PM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...From 10 PM this evening to 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-090545- /O.CON.KGRB.SC.Y.0013.260209T0400Z-260210T0300Z/ Two Rivers to Sheboygan WI- 331 PM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 PM CST MONDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...From 10 PM this evening to 9 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
869 WHUS73 KGRB 090318 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 918 PM CST Sun Feb 8 2026 LMZ541-542-091130- /O.EXT.KGRB.SC.Y.0013.260209T0400Z-260210T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 918 PM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-091130- /O.EXT.KGRB.SC.Y.0013.260209T0400Z-260210T0900Z/ Two Rivers to Sheboygan WI- 918 PM CST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
615 WHUS73 KGRB 090839 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 239 AM CST Mon Feb 9 2026 LMZ541-542-091645- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 239 AM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-091645- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/ Two Rivers to Sheboygan WI- 239 AM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and waves 2 to 5 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
844 WHUS73 KGRB 091621 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1021 AM CST Mon Feb 9 2026 LMZ541-542-100030- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 1021 AM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-100030- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/ Two Rivers to Sheboygan WI- 1021 AM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 2 to 5 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TSK
635 WHUS73 KGRB 092105 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 305 PM CST Mon Feb 9 2026 LMZ541-542-100515- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 305 PM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-100515- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/ Two Rivers to Sheboygan WI- 305 PM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 2 to 5 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TSK
856 WHUS73 KGRB 100302 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 902 PM CST Mon Feb 9 2026 LMZ541-542-101115- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 902 PM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Southwest winds 10 to 20 kts with gusts up to 25 kts and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ543-100900- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/ Two Rivers to Sheboygan WI- 902 PM CST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 10 to 20 kts with gusts up to 25 kts and waves 2 to 5 feet. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
933 WHUS73 KGRB 100901 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 301 AM CST Tue Feb 10 2026 LMZ543-101715- /O.EXP.KGRB.SC.Y.0013.000000T0000Z-260210T0900Z/ /O.NEW.KGRB.SC.Y.0014.260210T1800Z-260211T1300Z/ Two Rivers to Sheboygan WI- 301 AM CST Tue Feb 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Lake Michigan nearshore waters from Two Rivers to Sheboygan. * WHEN...From noon today to 7 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-542-101715- /O.CON.KGRB.SC.Y.0013.000000T0000Z-260210T1200Z/ /O.NEW.KGRB.SC.Y.0014.260210T1800Z-260211T1300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 301 AM CST Tue Feb 10 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM CST WEDNESDAY... * WHAT...For the first Small Craft Advisory, waves 1 to 4 ft. For the second Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Two Rivers. * WHEN...For the first Small Craft Advisory, until 6 AM CST early this morning. For the second Small Craft Advisory, from noon today to 7 AM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 2:43 AM CST, 59 minutes earlier. Its key messages:
- Greatest potential for impactful wintry precipitation will be later Monday and Monday night across northern Wisconsin with 20 to 30% chances for a glazing of ice/light wintry mix.
- Temperatures begin to moderate today with above average temperatures favored over the next week.
Area forecast discussion, Feb 8, 2:43 AM CST, 59 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 243 AM CST Sun Feb 8 2026 .KEY MESSAGES... - Greatest potential for impactful wintry precipitation will be later Monday and Monday night across northern Wisconsin with 20 to 30% chances for a glazing of ice/light wintry mix. - Temperatures begin to moderate today with above average temperatures favored over the next week. && .DISCUSSION... Issued at 243 AM CST Sun Feb 8 2026 Today-Tuesday: Despite the widespread radar returns, surface observations indicated snow only reaching the ground within a narrow NW/SE oriented band of higher returns early this morning. Any snow will quickly exit early today. As low-level winds shift southeast behind the surface high, a few snow showers/flurries may occur along Lake Michigan today, but impacts look negligible. As the flow aloft becomes more zonal, a series of shortwave troughs will progress eastward along the US-Canadian border tonight through Tuesday. The weaker of the waves moves through tonight. With the broader synoptic lift only brushing northern Wisconsin, low- level warm advection will be the primary source of lift with HREF soundings showing fairly dry mid-levels, so precip chances are quite low (<25%). The moisture profiles and strengthening warm nose suggest light snow or a wintry mix should any precip occur. A stronger wave will move through the Upper Great Lakes region Monday night into Tuesday. There is a more coherent signal for light precip with this wave, especially across northern Wisconsin. Interquartile (25th-75th) ranges for the 850 mb warm nose from global ensembles range from 1 to 4C with surface temps likely within a few degrees of freezing. As a result, a wintry mix of light rain/freezing rain/sleet snow is on the table, with a transition to snow in the evening as the warm nose collapses. NBM/EPS ensembles suggest at least low (10-30%) chances for a glazing of freezing rain over northern Wisconsin with any snow likely under an inch. This is a situation where any precip will be light, but travel may become slick on untreated roads with even a small amount of freezing rain. Temps will rebound through early in the week with highs recovering back into the 30s for much of the area. Wednesday-Saturday: High pressure over the Great Lakes will lead to a dry mid-week period. Another Pacific shortwave trough is forecast to cross the northern plains towards the Mid/Upper Mississippi Valley by Thursday/Friday. Overall, NBM and EPS/GEFS/CMCE ensembles suggest only 20-40% probabilities for light snow with this system at this time with limited impacts. The progressive zonal pattern will help keep temps above average through the end of the week. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 949 PM CST Sat Feb 7 2026 Overcast clouds with bases between 5000-10000 ft blanket the region this evening. Cloud bases are lowering over central WI which is an area to watch for snow to reach the surface later this evening. Confidence remains low that light snow will impact the TAF sites tonight. Central WI stands to see the highest chance of snow (30-50%), so will monitor for vsby reductions if light snow develops. Winds in the lowest 1 km will veer southeast between 08z-11z. This onshore flow is expected to pull MVFR ceilings into east-central Wisconsin, impacting KGRB, KATW, and KMTW. Light snow or flurries are most likely at KMTW, where a prevailing mention was maintained. For central and north-central Wisconsin (KAUW, KCWA, KRHI), dry air will likely delay ceiling drops until midday Sunday. Then MVFR ceilings are expected to linger through the end of the period. Confidence is medium on the exact timing of MVFR stratus arrival late tonight over east-central WI and midday over central WI. Outlook...MVFR ceilings look possible to impact terminals over central, north-central, and far northeast WI late Sunday night into Monday. && .GRB WATCHES/WARNINGS/ADVISORIES... WI...None. MARINE...None. && DISCUSSION...JM AVIATION...MPC
Hazardous weather outlook, Feb 8, 2:40 AM CST, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 240 AM CST Sun Feb 8 2026 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 240 AM CST Sun Feb 8 2026 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is potential for a light wintry mix across northern Wisconsin Monday afternoon and night, which could lead to locally hazardous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ521-522-541>543-090845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 240 AM CST Sun Feb 8 2026 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 2:18 PM CST | Winter Weather Advisory | GRB | Door, Florence, Forest, Marinette, Oconto, Oneida and 1 more | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.